# SDR FDEA201004221354

- Difficulty date: April 22, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 68,410 hours, 21,988 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143N6619
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR LOWER AFT CORNER EXTERNAL SKIN HAS ROUTE OUT GREATER THAN .001".  CUT OUT DAMAGE DIMS 1 1/4" X 1/4" IAW SRM 52-30-1, FABRICATED REPAIR DOUBLER USING 2024T-3 .071 DIMS 5 7/8" X 5 3/4" IAW SRM 52-30-1 AND INSTALLED REPAIR DOUBLER IAW SRM 52-30-1.
